# SDR DALA2023102408734

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,000 hours, 9,680 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3316 ATTEMPTED 2 CAT 3 APPROACHES TO RWY 18R FMA REVERTED TO CAT 2 ON BOTH APPROACHES REQUIRING A GA SUCCESSFUL CAT 3 AUTOLAND 18C. CORRECTIVE ACTION: NO PFR RELATED FAULTS PERF AUTO LAND TEST, ALL SATIS AND AFS SYSTEM TEST. ALL OK. (4478061)
